Sinemet side effects


#1

Any one have any tips on how to deal with nausea ?

I started Sinemet about  a month ago suffered with a bit of nausea at first but a dose of domperidone seemed to do the trick , Gp gave me a 10 day supply of domperidone , after the domperidone were finished the nausea came back within a couple of days  and now the domperidone are having no effect i am taking one 3 times a day , i have tried taking sinemet before food, after food and with a light meal nothing has helped , i phoned up the  parkinson nurse   and it was suggested i speak with my gp about possibly taking 2 domperidone 3 times a day and reducing my sinemet to 62.5mg 3 times a day then gradually working back up to my usual dose

I have started taking the 62.5mg and am really feeling the difference between my usual 125mg dose struggling to move and tremors are more prominent


#2

I used to have my domperidone with food an hour before sinemet, How long have you been on sinemet?

Richard


#3

Hi Dexon

i have been on the Sinemet since the 20th November , i would have thought the vomiting/nausea would have worn off by now ?

 


#4

Hi Shelly

I think i was on them on and off domperidone for about 3 months, when the sinemet increased i found i needed them.  I think i was on 2 domperidone (20mg) 3 times daily, i don't get any sickness now.  See your GP and hopefully you can increase the domperidone and try get at least 28 days worth.  

Richard

 


#5

Thanks Richard ,

that is  the problem my gp only gives me a box of 30,  1 tablet 3 times a day , i have a appointment with gp tomorrow so hopefully he will let me take 2 tablets 3 times a day , having gone down to a half sinemet tablet i have really noticed a difference in stiffness and aching and tremor more pronounced  but i can't stand the constant nausea , so i guess being stiff is for me the lesser of two evils, but thank you for the advice

Michelle


#6

Hello Shelley65

I don't know if this will help.  I was started on Madopar which is supposed to be the same as Sinemet but I felt sick and headachy all the time so I was changed to Sinemet and the nausea and headache went away.   Maybe its worth discussing changing over to Madopar with your GP .


#7

My lab dog is 13 yrs old ,having trouble getting around,put her on high strength flexible joint care with.GLUCOSAMINE & CHONDROITIN, she is now like a puppy again,getting round the house fine up & down stairs,ive heard you can get the above in human form tablets does anyone take them for their stiffness ,aches & pains. i know you can get them presribed from gp,but dont know if there clash with pd meds.going to ask my gp in new year, pains,aches & stiffness getting bad now.and its not even that cold yet! just a thought!


#8

well have been to my gp who has given me some cyclizine tablets if there not stopping the sickness in 3 days he is going to speak to the neurologist about changing my drugs , heres hoping they work neutral


#9

Are you taking sinemet plus or carodopla


#10

I am taking sinemet plus Gus


#11

ok i just wondered whether they were mixing tablets,and that was making you feel ill.hope things get better for you.and have a good xmas shelly65


#12

Thank you Gus i hope you have a good xmas to , so far so good on the cyclizine the real test will come when i have worked back to up full dose .


#13

Hope it goes ok.take care